# SDR 2001UALA00944

- Difficulty date: June 4, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 65,556 hours, 37,736 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL STRIPS INOPERABLE. THE RECEPTACLE WAS DAMAGED.  REPLACED RECEPTACLE  CABLE EEL RECEPTACLE OPERATIONS CHECK NORMAL.
